Designing r-sliding mode control using smooth iterative manifolds

Djemaï, Mohamed, Barbot, Jean Pierre and Busawon, Krishna (2008) Designing r-sliding mode control using smooth iterative manifolds. Mediterranean Journal of Measurement and Control, 4 (2). pp. 86-93. ISSN 1743-9310

Full text not available from this repository. (Request a copy)

Abstract

In this paper we discuss some specific issues related to higher order sliding mode control design. We highlight the efficiency of such control design with respect to finite time convergence and robustness in the case where the system possesses a relative degree greater than one. We also point out some difficulties that arise due to the fact that eventually some derivative terms becomes very large. In addition, we also propose a smooth sliding manifold for the case where the system possesses a relative degree greater than one. The problem of practical finite-time stability is also discussed. Finally, we present an illustrative example for third order sliding mode.

Item Type: Article
Uncontrolled Keywords: Sliding mode control, Nonlinear systems
Subjects: H600 Electronic and Electrical Engineering
Department: Faculties > Engineering and Environment > Physics and Electrical Engineering
Related URLs:
Depositing User: EPrints Services
Date Deposited: 23 Jul 2009 09:30
Last Modified: 10 Aug 2015 11:30
URI: http://nrl.northumbria.ac.uk/id/eprint/311

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence